IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Kensei Oh (Nagoya Inst. of Tech.)
Vice Chair Atsuhiro Nishikata (Tokyo Inst. of Tech.)
Secretary Takanori Unou (Denso), Yuichi Hayashi (NAIST)
Assistant Nami Sasaki (Seiwa Electric MFG), Hiroyoshi Shida (Tokin EMC Engineering), Sho Muroga (Akita Univ.)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]

Technical Meeting on Semiconductor Power Converter (IEE-SPC) [schedule] [select]

Conference Date Fri, Dec 11, 2020 09:00 - 17:30
Topics  
Conference Place Online workshop 
Sponsors This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter and IEEE EMC Society Japan Joint Chapter.
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on EMCJ.

Fri, Dec 11 PM 
09:00 - 10:45
  09:00-09:05 Opening Address ( 5 min. )
(1)
EMCJ
09:05-09:30 Correlation between Myoelectric Artificial Hand Malfunction Rate and Electromagnetic Field in ESD Test and Improvement of Immunity Performance by Wireless Control Yasuhiro Morinaga, Jianqing Wang, Daisuke Anzai (NIT)
(2)
EMCJ
09:30-09:55 EMI Measurements below 30MHz using a Loop Antenna
-- Effect on Location of Feeding Gap of Loop Antenna --
Jun Chikayama (TUAT), Jerdvisanop Chakarothai, Katsumi Fujii, Kanako Wake (NICT), Takuji Arima, Toru Uno (TUAT)
(3)
EMCJ
09:55-10:20 Study of Electronically Switchable Planar Intersection/Non-Intersection Circuit by Microstrip Structure for RF Signal Yu Inuzuka, Atsuhiro Nishikata, Kiyomichi Araki (Tokyo Tech)
(4)
EMCJ
10:20-10:45 A study of high frequency characteristic measurement of transmission line on printed circuit board Teruo Tobana, Kohei Akimoto, Yoji Isota (Akita Pref. Univ.)
  10:45-10:55 Break ( 10 min. )
Fri, Dec 11 PM 
10:55 - 12:10
(5) 10:55-11:20  
(6) 11:20-11:45  
(7) 11:45-12:10  
  12:10-13:00 Break ( 50 min. )
Fri, Dec 11 PM 
13:00 - 14:40
(8)
EMCJ
13:00-13:25 A Study on Absorbed Power Density Assessment Using Equivalent Current Reconstruction for Exposure to Electromagnetic Waves in Sub-Millimeter and Millimeter Wave Bands Ryo Matsumoto (Aoyama Gakuin Univ./NICT), Shuntaro Omi, Kensuke Sasaki, Kanako Wake (NICT), Ryosuke Suga, Osamu Hashimoto (Aoyama Gakuin Univ.)
(9)
EMCJ
13:25-13:50 Dosimetry on the magnetic fields leaked from the wireless power transmission system with sandwiched coil structure Makoto Kitahara, Yukihisa Suzuki, Masao Taki (Tokyo Metropolitan Univ.), Misato Akiyama, Hidekatsu Sasaki, Hiroyasu Sano (Tokyo Metropolitan Industrial Technology Research Inst.)
(10)
EMCJ
13:50-14:15 Parameter Identification of Noise-source Equivalent-circuit Model Focusing on Turn-on/Turn-off Timing of DC/DC Converter and Evaluation of Conducted Disturbance Measurement Taishi Uematsu, Zhang Shuqi, Kengo Iokibe, Yoshitaka Iokibe (Okayama Univ.)
(11)
EMCJ
14:15-14:40 Equivalent Circuit Model of a Toroidal Coil considering Frequency Characteristics of Permeability represented by using Parallel Resonant Circuits Haruki Kuwajima, Ryosuke Suga (Aoyama Gakuin Univ.), Kohei Hasegawa, Tuyoshi Tokiwa (TOSHIBA corp.), Tomoki Uwano, Osamu Hashimoto (Aoyama Gakuin Univ.)
  14:40-14:50 Break ( 10 min. )
Fri, Dec 11 PM 
14:50 - 16:30
(12) 14:50-15:15  
(13) 15:15-15:40  
(14) 15:40-16:05  
(15) 16:05-16:30  
  16:30-16:40 Break ( 10 min. )
Fri, Dec 11 PM 
16:40 - 17:30
(16)
EMCJ
16:40-17:25 [Invited Talk]
CASE and Viehcle EMC
Takayuki Naito (TMC)
  17:25-17:30 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Sho Muroga (Akita Univ.)
emcj 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address  
IEE-SPC Technical Meeting on Semiconductor Power Converter (IEE-SPC)   [Latest Schedule]
Contact Address  


Last modified: 2020-12-04 19:29:57


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /   [Return to IEE-SPC Schedule Page]   /  
 
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan